MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES; SET,PUMP,1000ML BAG,ENFIT,MEDLINE

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES; SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Model Number ENFIT70552
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, "the tip on the purple adapters are cracking and breaking while in the connector." one tip piece cracked and made its way into the g-tube.G-tube replaced.Email received by facility representative, walter lawson children's home, who provided additional information in regards to this incident.Reporter confirms (b)(6) 2021 it was observed/discovered a (b)(6) year-old female resident had a piece of cracked purple adapter from the entraflo feeding set in her g-tube.Reporter states, g-tube was removed and a new g-tube inserted (b)(6) 2021 at the facility ((b)(6)).Reporter states, resident is "within normal limits." no missed feedings because of this incident.Reporter states, "resident was fed thru j-tube." sample is available and been returned for evaluation.No further information provided at this time.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported, "the tip on the purple adapters are cracking and breaking while in the connector." one tip piece cracked and made its way into the g-tube.G-tube replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Supplemental documentation changed/additional information added.D9 device available for evaluation -yes g6 type of report - follow-up.H2 if follow-up what type? additional information.Device evaluation.H3 device evaluated by manufacturer - yes, evaluation summary attached.H6 type of investigation-10, 4111.H5 investigation conclusion -0004/customer: caused, misuse, mishandling, laundered incorrectly h10 investigation report reads as follows: investigation summary: "04/16/2021 09:11:44 cst (swiggins).Complaint will remain open beyond 30 days while we, and the manufacturing location, continue to investigate this issue.04/28/2021 08:42:48 cst (swiggins).We received the customer samples of enfit70552, which the customer reported the connectors are breaking/cracking.Upon review of the samples we could confirm that the connectors were broken, however when we attempted to recreate the failure we were unable to do so.The sample sent on to the manufacturer for further review.Through additional communication with the customer, we learned that the connectors were being used in foley catheters, rather than g-tubes.The product manager worked with the customer to get them the correct product and we have not been notified of a failure since.At this time, this is considered a result of customer misuse as the product was not being used with the intended device.Replacements and a closing response have been issued.Divisional qa will continue to monitor for tracking and trending purposes.".

Brand Name
MEDLINE INDUSTRIES
Common Device Name
SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key11628263
Report Number1417592-2021-00063
Device Sequence Number16924474
Product Code KNT
UDI-Device Identifier10884389190333
UDI-Public10884389190333
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENFIT70552
Device Catalogue NumberENFIT70552
Device Lot Number96920080005, 96920110003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient Weight15